American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(37F05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] Shaun Bullett. Deformations of the modular group as a quasifuchsian correspondence. Conform. Geom. Dyn. 14 (2010) 296-321. MR 2738531.
Abstract, references, and article information   
View Article: PDF

[2] Shaun Bullett and Peter Haïssinsky. Pinching holomorphic correspondences. Conform. Geom. Dyn. 11 (2007) 65-89. MR 2314243.
Abstract, references, and article information   
View Article: PDF

[3] Marianne Freiberger. Mating Kleinian groups isomorphic to $C_2\ast C_5$ with quadratic polynomials. Conform. Geom. Dyn. 7 (2003) 11-33. MR 1992035.
Abstract, references, and article information   
View Article: PDF

[4] Shaun Bullett. A combination theorem for covering correspondences and an application to mating polynomial maps with Kleinian groups. Conform. Geom. Dyn. 4 (2000) 75-96. MR 1755900.
Abstract, references, and article information   
View Article: PDF

[5] S. R. Bullett and W. J. Harvey. Mating quadratic maps with Kleinian groups via quasiconformal surgery. Electron. Res. Announc. Amer. Math. Soc. 6 (2000) 21-30. MR 1751536.
Abstract, references, and article information   
View Article: PDF

[6] Reese Harvey. Three structure theorems in several complex variables. Bull. Amer. Math. Soc. 80 (1974) 633-641. MR 0355097.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 6 of 6 found      Go to page: 1